# SDR UIEA2020040200622

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: FSS1174A0507S100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 1846 RBL 35" FLOOR BEAM SPLITTER FOUND CORROSION.( CABIN-STA 1846 RB 34"-40" FLOOR PANEL SPLITTER P/N: FSS1174A0507S100 FABRICATED AND REPLACED IAW ATLAS EO: 4453B792 REV. 0. )
